Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

User362119

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

1 Neutral

About User362119

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Northeast, USA
  • Interests
    Avid Soccer Fan. Hockey Player. Student.
  1. Nope, it was just the vaseline form of it. It is the same product that are in the little tubes, they usually come in a two pack for like $7, but just a larger quantity of it. The only down side of the large tub was it gets kind of dirty, so you have to clean it out with like a paper towel frequently. http://www.walgreens.com/store/c/aquaphor-original-ointment/ID=prod6054521-product Here is the link to the exact product I used.
  2. I had the same problem before I went on the medication, truthfully this forum did not really help ease my fears haha, neither did anything else I read or watched. When I went in for my pre-accutane consolation with my derm, I asked him about the side effects and he said that he has treated 3000+ people with accutane and that only the most severe patient he ever had experienced any issues with the more severe side effects. And the side effect she had (I think it was a stomach problem) went away
  3. Hello, sorry for the delay, I have been out of town! Anyways my lips fluctuated greatly from day to day, but as my dosage increased so did the severity, my first week on accutane I used Jojoba oil (forgive if I misspelled it) and I HATED it, it was terrible for me. I would apply it and about 20 minuted later it felt as if it had stripped my lips of all moisture. So I went to the pharacy and bought the largest aquaphor jug I could, it was like $20 and that lasted me my entire duration. However,
  4. Hmmm, although I am no expert or dermatologist, PIH is normal and will go away. But I did go to your profile and read some of your recent posts, it seems that after your accutane course you started going on some cream's and washes. That coupled with the give or take 50 little red bumps and itchyness could it be possible that it is not acne at all and possibly an allergic reaction? If you do think it is acne though, and I were you, I would not hesitate to go on a second course. Aside from th
  5. 1) To explain the length of time it took for red spots to fade away I will give you an example of the average spot on my face during my time on accutane. So if I woke up with a spot (Day 1) it would stay inflamed and active until about Day 3, and from there it would slowly fade. Around Day 10 the spot would have gone away on its own (w/o squeezing or popping it). However from Days 10-20 a red hazy circle would remain slowly fading. This red circle was not very focused or definitive,
  6. -_____- 2013-2014, my mistake I was monitored by my dermatologist, sorry by "placed myself on accutane" I meant that I went to my dermatologist and told him I wanted to go on the medication and he gave me the prescription.
  7. Hello, Prior to going on accutane I discovered this forum and it helped and relaxed me about my decision to place myself on accutane. However, one common complaint that I often came across while on here was how people would stop going on after their acne or spots cleared up. This, not surprisingly, held true to me as well! But I would like to not become another statistic so I am giving the community a chance to ask some one who has started and finished accutane, and find out what exactly it
  8. You are lucky, my derm said I have to achieve 180-200 mg/kg because some study out of Switzerland said that there is a 95% chance of your ance never coming back when you achieve that benchmark, and I weigh nearly 70lbs less than you...anyway I only have mild acne so I thought that was a bit extreme, but if it works, it works.
  9. Hey good luck man, I started Clarvis on Wednesday and am on it for 7 months. From what you explain my problem areas are similar to yours, but trust me I completely overhauled my diet for months and it did little to nothing for me. Now that I am on Claravis I want to enjoy food again haha. Anyway I know what you mean by no one understands the pain of acne, and one of the biggest slaps in the face is when someone will say, "oh your face isn't that bad." I realize that they are trying to be nice
  10. Hold on, did I just read your 6' 11"?! That's nuts, I wish I had I few more inches, I have been stuck at 5'9" for the past two years. Anyway I started Claravis on Wednesday the 27th, with 40mg and they by the 3rd week I will be on 80mg as well. Today, Nov 30th, is the first day I have experienced any dryness, but it is welcomed, just feel like I have normal skin without my usual oil, although I expect my skin to seriously dry up by week 3. Good luck buddy.
  11. Hello Good luck with Accutane! I started on claravis on Wednesday and I am hoping all goes well. Still no progress or anything, but I think my skin is less oily. I am currently on 40mg a day for the first week, then on the second week I alternate from 40-80 until the third week when I go on 80 for the remainder on my treatment. I have been on doxycycline-mono for the past 13 months and it has finally stopped working as well as it used too however, my acne is now pretty mild, I only
  12. I was on Doxycycline 200mg per day since last October and it worked really well. However, I never felt comfortable on it. I always have a lingering feeling that it wasn't permanent, and that turned out to be true. On Wednesday I started Accutane for my mild spots and oily skin. With that said it did do wonders just never cleared me up 100%, more like around 85%. Hope this helps.
  13. I have been on doxycycline for about a year now. My acne has calmed down a lot. I typically got it in the "T" zone and along my jaw line...it was more like an capital "I" zone. I have experience zero direct side effects from the medication. Although one indirect side effect was weight loss. However, I think that is due to the fact that the medication is to be taken an empty stomach. So for me it is 2 hours before a mean and 3 hours after. Being on two 100mg pills a day that means I rea
×